Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On central extensions of rational points of algebraic groups


Author: Vinay V. Deodhar
Journal: Bull. Amer. Math. Soc. 81 (1975), 573-575
MSC (1970): Primary 20F25, 20G15, 20G25, 20H05
DOI: https://doi.org/10.1090/S0002-9904-1975-13742-6
MathSciNet review: 0372057
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, J. Milnor, and J.-P. Serre, Solution of the congruence subgroup problem for 𝑆𝐿_{𝑛}(𝑛≥3) and 𝑆𝑝_{2𝑛}(𝑛≥2), Inst. Hautes Études Sci. Publ. Math. 33 (1967), 59–137. MR 0244257
  • 2. Calvin C. Moore, Group extensions of 𝑝-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 157–222. MR 0244258
  • 3. M. S. Raghunathan, On the congruence subgroup problem (to appear).
  • 4. Robert Steinberg, Générateurs, relations et revêtements de groupes algébriques, Colloq. Théorie des Groupes Algébriques (Bruxelles, 1962) Librairie Universitaire, Louvain; Gauthier-Villars, Paris, 1962, pp. 113–127 (French). MR 0153677
  • 5. J. Tits, Classification of algebraic semisimple groups, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, 1966, pp. 33–62. MR 0224710

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F25, 20G15, 20G25, 20H05

Retrieve articles in all journals with MSC (1970): 20F25, 20G15, 20G25, 20H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13742-6